TU Darmstadt / ULB / TUbiblio

Faces of Birkhoff Polytopes

Paffenholz, Andreas (2015):
Faces of Birkhoff Polytopes.
22, In: Electronic Journal of Combinatorics, (1), ISSN 1077-8926, [Online-Edition: http://www.combinatorics.org/],

Item Type: Article
Erschienen: 2015
Creators: Paffenholz, Andreas
Title: Faces of Birkhoff Polytopes
Language: English
Journal or Publication Title: Electronic Journal of Combinatorics
Volume: 22
Number: 1
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Optimization
04 Department of Mathematics > Optimization > Discrete Optimization
Date Deposited: 04 Jul 2018 09:08
Official URL: http://www.combinatorics.org/
Identification Number: P1.67
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item